# SDR CALA2013102992452

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 42,801 hours, 17,640 cycles
- Engine: Iae V2522A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN CASE ATTRITION LINER HAS A HOLE & CRACK AT THE 6 O'CLOCK POSITION.  DAMAGE AREA MEASURES APPROXIMATELY 3" X 3" & IS LESS THAN 20% OF THE PANEL.  REPAIRED NR 1 ENG FAN CASE ATTRITION LINER IAW MT 72-017.
